# SDR SWIA2020032749473

- Difficulty date: February 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA ANGLES ON SERVICE DOOR LOWER SILL ATTACHED TO FLOOR WEB PROTECTOR CORRODED FROM FS310 TO FS349   (C-CHECK) RO 3/25/2020   4EA ANGLES ON SERVICE DOOR LOWER SILL ATTACHED TO FLOOR WEB PROTECTOR OUT OF LIMITS  FROM FS310 TO FS349 REF CRJ 700 SRM. REMOVED AND INSTALLED NEW  4EA ANGLES ON SERVICE DOOR LOWER SILL ATTACHED TO FLOOR WEB PROTECTOR  FROM FS310 TO FS349 REF CRJ 700 SRM.
